# SDR SIMA20230602001

- Difficulty date: June 2, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 20,903 hours, 13,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE HAS 2 GOUGES AT FR 34 BETWEEN STR 22L-23L (MAJOR REPAIR)-C/A-REPAIRED IAW ERS-EJ-53MR-4772.
